# SDR 2004UALA00853

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 33,548 hours, 5,141 cycles
- Engine: Pwa PW4090
- System (JASC): 3600 · Pneumatic System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LOSS WING LEFT AND BLEED LOSS BODY LEFT EICAS MSGS.  ALSO HYD PRESS DEMAND CI MSG.  FOUND THE LOWER FLOW CONTROL VALVE INSTALLATION CLAMP BROKEN WITH APPRECIABLE BLEED AIR LEAKAGE.  FURTHER INVESTIGATION OF THE CLAMP FOUND FAILURE OCCURED AT A SPOT WELD ADJACENT TO THE LOOP THAT SECURES THE TIGHTENING TEE BOLT TO THE CLAMP ASSEMBLY.  AS A RESULT, THE CLAMP LOST ALL TENSION. THE CLAMP WAS REPLACED AND LEAK CHECK ACCOMPLISHED.
